# SDR SWAA2022020933673

- Difficulty date: February 23, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO COMPARTMENT RH SIDE BAFFLE UNDER Z ANGLE BS 500B - 500C IS CRACKED / REMOVED BAFFLE VERIFIED NEW BAFFLE AS PN143A7510-22 A TAG# AZ1195; LOCATED AND DRILLED NEW BAFFLE. INSTALLED ACW BAFFLE APPLIED CFC IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A7505 REV-; AND AMM 51--21-91-620-802
